# SDR SCNA20140207008

- Difficulty date: January 13, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 40,841 hours, 23,306 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO NR 1 CENTER FLOOR PANEL HAS LIGHT CORROSION ON UPPER AND LOWER SURFACES.   REMOVED CORROSION & BLENDED. FOUND TO BE OUT OF LIMITS. FABRICATED NEW FLOOR PANEL.
